Show
Sort

Acarizax Oral Lyophilized Tablet

Original price was: RM814.38.Current price is: RM692.22.
  • 100% Authentic
  • Muslim Friendly

Adezio 10mg Tablet

Price range: RM4.80 through RM28.75
Bahan aktif: Cetirizine

Aerius 0.5 mg/ml Syrup

Original price was: RM45.30.Current price is: RM36.20.
  • 100% Authentic
  • Muslim Friendly

Aerius 5mg Tablet

Original price was: RM31.95.Current price is: RM27.16.
  • 100% Authentic
  • Muslim Friendly

Ajalorin 2.5mg Orodispersible Tablets (Tutti Frutti)

Original price was: RM24.38.Current price is: RM19.50.
Bahan Akif:
Desloratadine

Ajalorin 5mg Orodispersible Tablet

Original price was: RM24.30.Current price is: RM19.40.
Bahan Akif:
Desloratadine

Alcon Naphcon A Eye Solution

Original price was: RM19.20.Current price is: RM14.40.
  • 100% Authentic
  • Muslim Friendly

Allerpid Tablet

Original price was: RM34.93.Current price is: RM26.20.
Bahan Akif:
Loratadine + Pseudoephedrine

Antismine 2mg/5ml Syrup

Original price was: RM6.67.Current price is: RM5.00.
Bahan Akif:
Chlorpheniramine Maleate

Asmin 4mg Tablet

Original price was: RM4.13.Current price is: RM3.10.
Bahan Akif:
Salbutamol

Asumalife 1mg Tablet

Original price was: RM0.93.Current price is: RM0.70.
Bahan Akif:
Ketotifen

Avorius 5mg Tablet

Original price was: RM18.93.Current price is: RM14.20.
  • 100% Authentic
  • Muslim Friendly

Avozine 5mg Tablet

Original price was: RM9.53.Current price is: RM7.15.
Bahan Akif:
Levocetirizine

Azamun 50mg Tablet

Original price was: RM229.20.Current price is: RM171.90.
Active Ingredient: Azathioprine

Cellcept 250mg Capsule

Original price was: RM684.18.Current price is: RM581.56.
Active Ingredient: Mycophenolate Mofetil

Clarityne 10mg Tablet

Original price was: RM19.30.Current price is: RM15.40.
Bahan Akif:
Loratadine

Clarityne 5mg/5ml Syrup

Original price was: RM44.00.Current price is: RM35.20.
Bahan Akif:
Loratadine

CP Pharma Cetirizine 10mg Tablet

Original price was: RM8.80.Current price is: RM7.00.
Bahan Akif:
Cetirizine

Dexchloramine 2mg Tablet

Original price was: RM2.40.Current price is: RM1.80.
Bahan Akif:
Dexchlorpheniramine

Dexchloramine 2mg/5ml Syrup

Original price was: RM11.47.Current price is: RM8.60.
Bahan Akif:
Dexchlorpheniramine

Dexchlormine 2mg Tablet

Original price was: RM2.93.Current price is: RM2.20.
Bahan Akif:
Dexchlorpheniramine

Dexmin Syrup

Original price was: RM18.27.Current price is: RM13.70.
Bahan Akif:
Dexchlorpheniramine

Dezal 5mg Tablet

Price range: RM20.60 through RM43.20
Bahan Akif: Desloratadine

Dhasolone 5mg Tablet

Original price was: RM2.27.Current price is: RM1.70.
Active Ingredient: Prednisolone

Duopharma Prednisyn 5mg Tablet

Original price was: RM2.25.Current price is: RM1.80.
Bahan Aktif: Prednisolone

Dyna Predsolone 2.5mg/5ml Syrup

Original price was: RM7.33.Current price is: RM5.50.
Bahan Aktif: Prednisolone

Dynapharm Dexchloramine 2mg Tablet

Original price was: RM2.93.Current price is: RM2.20.
Bahan Akif: Dexchlorpheniramine

Glencet 5mg Tablet

Price range: RM10.50 through RM49.29
Bahan Aktif: Levocetirizine
Back to Top
✖
✖
Product has been added to your cart

Start Your First Order with RM10 OFF

Use your welcome code now to enjoy extra savings

WELCOME10 Copied!

Offer valid for first time order only

Free Shipping

For Malaysia orders
above RM120

Same Day Delivery

For Klang Valley
Order before 2PM

100% Genuine

Sourced from
Licensed Pharmacies

Safe Payment

100% Secure &
Money-Back Guarantee

Start Your First Order with RM10 OFF

Use your welcome code now to enjoy extra savings

WELCOME10 Copied!

Offer valid for first time order only

Free Shipping

For Malaysia orders
above RM120

Same Day Delivery

For Klang Valley
Order before 2PM

Start Your First Order with RM10 OFF

Use below welcome code at checkout
to enjoy extra savings

WELCOME10 Copied!

Offer valid for first time order only

Compare (0)